Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hair fall, balding. Depression. Go for hair transplantation?

PLz help me explain my query. We all know roaccutane common side effect cause hairfall/thinning which could be temporary or permanent.But i want to know that does roaccutane cause hairfall on sides & back scalp hair region also called the donor area sometimes????? PLz note that my doctor said that roaccutane cause hairfall from only top/mid/crown scalp region area.He said roaccutane side effect does not cause hairfall/thinning on sides & back scalp region!!!!!(is it true)??? As i will have a hair tranplant in future,my only concern is that does it cause hairfall/thinning from sides & back(donon region)scalp area???Becz if it only cause hairfall/thinning from top region it doesnt matter,i m already getting bald & thinner hair from top.My concern is the only sides & back hair on the scalp region or area.Plz tell doctor as soon as possible.Thanks
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
you are really concern about your future hair also .
roaccutane has side effect of hair loss ,but it do not cause thinning of hair .
hair fall happen in all scalp in donor area also ,but it is temporary .
we have to see the risk benefit ratio,if it is compulsory to use roaccutane continue it for short time and if not needed than stop it .
i hope i answered your question
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor